Multidimensional extensions of the Grothendieck inequality and applications

Ron C. Blei Department of Mathematics, The University of Connecticut

TBD mathscidoc:1701.332496

Arkiv for Matematik, 17, (1), 51-68, 1979.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:04 uploaded by arkivadmin ] [ 231 downloads ] [ 0 comments ] [ Cited by 14 ]
@inproceedings{ron1979multidimensional,
  title={Multidimensional extensions of the Grothendieck inequality and applications},
  author={Ron C. Blei},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203504928289305},
  booktitle={Arkiv for Matematik},
  volume={17},
  number={1},
  pages={51-68},
  year={1979},
}
Ron C. Blei. Multidimensional extensions of the Grothendieck inequality and applications. 1979. Vol. 17. In Arkiv for Matematik. pp.51-68. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203504928289305.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved